MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2018- patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of kugel patch (device 1).Per op notes, ¿the hernia sac was identified in left inguinal region and was reduced.A kugel patch (device 1) was placed into preperitoneal space and was sutured¿.(b)(6) 2018- patient was diagnosed with recurrent left inguinal hernia, thereby underwent open repair with partial explant of kugel patch (device 1), implant of sepramesh ip (device 2).Per op notes, ¿a hernia sac was identified in the left inguinal region and was dissected.The previously placed mesh was identified and noted to be medially separated from cooper¿s ligament and the pubic tubercle.The kugel patch (device 1) was trimmed medially and a sepramesh ip (device 2) was inserted into abdominal space and tacked¿.(b)(6) 2019 to (b)(6) 2019- patient had bilateral leg pain due to compressed nerve as a result of mesh migration.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2017) and date of event (15-jul-2019) are considered to be a best estimate.This emdr represents the sepramesh ip (device 2).An additional supplemental emdr was submitted to represent the kugel patch (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25334090
Report Number1213643-2026-00693
Device Sequence Number9981462
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816(17)190128(10)HUBN0059
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue Number5959480
Device Lot NumberHUBN0059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale